# SDR QXEA2012090100971

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 13,865 hours, 14,909 cycles
- Engine: Pwc PW150A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT, RT OIL TEMP EXCEEDED 107 DEGREES C, AND CONTINUED TO CLIMB AFTER DOING THE ABNORMAL CHECK LIST.  LEVELED OFF AT 12000 FT, AND WAS AT 250 KTS, IAS -2 DEGREES C, TORQUE AT 50 PERCENT AND OIL TEMP CONTINUED TO CLIMB AND PEAK AT 117 DEGREES C. REDUCED THE TORQUE ON THE RT ENGINE TO 20 PERCENT AND THE TEMP DROPPED TO 114 DEG AFTER 10 MINUETS IAW CHECK LIST WE SHUT THE RT ENGINE DOWN.  LANDING UNEVENTFUL.  INTERAGATED CDS, FOUND NR 2 OIL TEMP EXCEEDED PARAMETERS IN AREA B.  REPLACED OIL COOLER BY PASS VALVE, OIL COOLER DOOR ACTUATOR, CHANGED OIL & INSPECTED SCAVAGE AND MAIN OIL FILTERS.  PERFORMED EMU DOWN LOAD.  OP'S CHECKS GOOD. OIL STAYS IN NORMAL RANGE. NO FAULTS NOTED. OK FOR SERVICE.
